Journal Article

<i>Clostridium difficile</i> Diarrhea After Use of Tacrolimus Following Renal Transplantation

Ashley K. Sharma and Francois E. Holder

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 27, issue 6, pages 1540-1541
Published in print December 1998 | ISSN: 1058-4838
Published online December 1998 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/517744
Clostridium difficile Diarrhea After Use of Tacrolimus Following Renal Transplantation

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.